Side effects?

Today was my last class of the semester (hooray!) So now I just have to finish some grading, administer the final (a standardized, multiple choice exam – double hooray!), and get ready for summer research, which starts on the Monday after finals (boo!). I am advising five undergraduates this summer, so I won’t get to take it easy, but they say a change is as good as a break, right? And the summer research schedule is definitely more flexible than the semester, so if we need to move forward with fertility treatments, it should be relatively convenient to do so in the summer…

In other news, I think I might be experiencing side effects from the progesterone suppositories. For the last two nights, I’ve slept poorly (waking up in the wee hours, with difficulty getting back to sleep), and last night had the most disturbing dreams! (Okay, so one likely contributor is the fact that I’ve been watching Burn Notice Season 6 right before bed – that show really took a dark turn this season – but still!) In one dream, I was a fugitive being chased by a CIA operative (definitely Burn Notice-influenced), and hiding – naked for some reason – in a little cave. Just when I was about to be discovered, I woke up in a panic. In the more disturbing dream, my sweet little pug – Winston – was in some kind of accident that caused his entire body to be severed. 😦 He was still alive, but it was such a gory scene, and he was obviously about to die any second. I was inconsolable.

Thankfully, I woke up to find my two fur babies sleeping peacefully:

Image

I am not looking forward to seeing what the next few nights have in store!

Advertisements
Previous Post
Next Post
Leave a comment

5 Comments

  1. Thanks for stopping by my blog! My husband is also a chemist, so phrases like “what time are you coming home from work; you’re the rate determining step for when we eat dinner?” are part of our normal conversations!

    Reply
  2. AAR

     /  April 29, 2013

    not sure if i want to say this — am afraid to get your hopes up or tilt the scales in any direction, but here goes … very vivid dreams is a side effect of pregnancy. not sure which hormone does it, but my hubby has reminded me on more than one occasion that he’s been very jealous of my dreams while i was pregnant. 🙂 good luck!!

    Reply
    • Thanks A. No worries. My hopes were already up. Crossing fingers. :0)

      Reply
    • …Also, it’s probably the progesterone – whether from a suppository or embryo – that causes the dreams, so I won’t let it affect the exact height of my hopes. 😉

      Reply
  1. Farewell to Lilly | the infertile chemist

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: